mental-health-icon

Weight gain

I take nexito 10,thyronorm 50, olimelt 2.5 regularly.I have started olimelt 2.5 from 2 months ago. Before 2months I was 48 kgs. But now I am 54 kgs. My BMI is 23.4. I feel very tired and leg pain due to weight gain. I can't do exercises because I feel breathing problem and leg pain.I do all household chores and handle my 4 years old daughter.I want to reduce 6 kgs.I am very tensed about my weight gain.Please help me.
views-icons 94 Views Bookmark this Answer
Bookmark
v

Doctor Answers (3) on Weight gain

doctor profile image
Dr. Satish Ramaiah Bangalore | Addiction Psychiatrist
Answered
Interestingly yesterday someone else asked question exactly with same description. Please check if a relative asked the same question on your behalf. It's been answered & you may find it helpful. Regards
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Jankhana Hakani Mumbai | Psychiatrist
Answered
get a few blood tests done- cbc, fasting blood sugar, lipid profile, urine routine
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Answered
Hello,
I need more information about the primary diagnosis for which these medications are prescribed. Olanzapine can cause weight gain but the dose that you are taking is very small and is unlikely to be the only cause for the weight gain. While ,weight gain can be offset by exercise and diet, a review of your diagnosis is required to make sure you need these medications.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO